Conference item icon

Conference item

Counting edge-injective homomorphisms and matchings on restricted graph classes

Publication status:
Published
Peer review status:
Reviewed (other)

Actions


Access Document


Files:
Publisher copy:
10.4230/LIPIcs.STACS.2017.25

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Oxford college:
Merton College
Role:
Author
Publisher:
Schloss Dagstuhl - Leibniz-Zentrum für Informatik Publisher's website
Journal:
LIPIcs
Volume:
66
Pages:
25:1--25:15
Host title:
LIPIcs
Publication date:
2017-03-31
Acceptance date:
2016-11-12
DOI:
EISSN:
1868-8969
Source identifiers:
1068856
ISBN:
9783959770286
Keywords:
Pubs id:
pubs:1068856
UUID:
uuid:39fa8d3e-a79e-4b88-8337-98ab2a647c4d
Local pid:
pubs:1068856
Deposit date:
2019-10-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP